# SDR UPS08M52547

- Difficulty date: April 16, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RHW LOWER WINGLET (WING MOUNTED) FOUND ATTACH FITTING CRACKED.  RHW LOWER WINGLET ATTACH FITTING REMOVED.  NEW FITTING FAB WITH FPI C/O, FOUND NO CRACK EVIDENT.  NEW FITTING HOLES PICKED UP, PROTECTED AND PAINTED.  NEW FITTING INSTALLED AS PER SRM 51-33-01 VOL II, REV 35.
